# SDR AALA201806286004

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 71,044 hours, 9,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY ABOVE THE L1 DOOR FAILED TO TEST.  REPLACED THE POWER SUPPLY. OPS CHECKED GOOD IAW MM 33-51-06.
